PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 127 | 2 | 113-136
Tytuł artykułu

The Berezin transform on the Toeplitz algebra

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper studies the boundary behavior of the Berezin transform on the C*-algebra generated by the analytic Toeplitz operators on the Bergman space.
Słowa kluczowe
Czasopismo
Rocznik
Tom
127
Numer
2
Strony
113-136
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-10-11
poprawiono
1997-07-01
Twórcy
  • Department of Mathematics, San Francisco State University, San Francisco, California 94132, U.S.A., axler@math.sfsu.edu
autor
Bibliografia
  • [1] P. Ahern, M. Flores and W. Rudin, An invariant volume-mean-value property, J. Funct. Anal. 111 (1993), 380-397.
  • [2] S. Axler, Bergman spaces and their operators, in: Surveys of Some Recent Results in Operator Theory, Vol. 1, J. B. Conway and B. B. Morrel (eds.), Pitman Res. Notes Math., 1988, 1-50.
  • [3] S. Axler and Ž. Čučković, Commuting Toeplitz operators with harmonic symbols, Integral Equations Operator Theory 14 (1991), 1-12.
  • [4] S. Axler and P. Gorkin, Algebras on the disk and doubly commuting multiplication operators, Trans. Amer. Math. Soc. 309 (1988), 711-723.
  • [5] S. Axler and A. Shields, Extensions of analytic and harmonic functions, Pacific J. Math. 145 (1990), 1-15.
  • [6] S. Axler and D. C. Zheng, Compact operators via the Berezin transform, preprint.
  • [7] M. Engliš, Functions invariant under the Berezin transform, J. Funct. Anal. 121 (1994), 233-254.
  • [8] J. B. Garnett, Bounded Analytic Functions, Academic Press, 1981.
  • [9] K. Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. 86 (1967), 74-111.
  • [10] S. Kiliç, The Berezin symbol and multipliers of functional Hilbert spaces, Proc. Amer. Math. Soc. 123 (1995), 3687-3691.
  • [11] G. McDonald and C. Sundberg, Toeplitz operators on the disc, Indiana Univ. Math. J. 28 (1979), 595-611.
  • [12] K. Stroethoff, Compact Toeplitz operators on Bergman spaces, preprint.
  • [13] C. Sundberg, Exact sequences for generalized Toeplitz operators, Proc. Amer. Math. Soc. 101 (1987), 634-636.
  • [14] D. C. Zheng, Hankel operators and Toeplitz operators on the Bergman space, J. Funct. Anal. 83 (1989), 98-120.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv127i2p113bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.